zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Extensions of sufficient conditions for starlikeness and convexity of order α. (English) Zbl 1216.30023
Summary: For analytic functions f(z) in the open unit disk 𝕌, there are many sufficient conditions for f(z) to be starlike and convex in 𝕌. In view of the paper by P. T. Mocanu [Rev. Roum. Math. Pures Appl. 33, No. 1–2, 116–124 (1988; Zbl 0652.30004)], some extensions of sufficient conditions for f(z) to be starlike of order α and to be convex of order α are discussed.

30C45Special classes of univalent and multivalent functions
[1]Mocanu, P. T.: Some starlikeness conditions for analytic functions, Rev. roumaine math. Pures appl. 33, 117-124 (1988) · Zbl 0652.30004
[2]Mocanu, P. T.: Some simple criteria for starlikeness and convexity, Libertas math. 13, 27-40 (1993) · Zbl 0793.30008
[3]Nunokawa, M.; Owa, S.; Polatoglu, Y.; Caglar, M.; Duman, E. Y.: Some sufficient conditions for starlikeness and convexity, Turkish J. Math. 34, 333-337 (2010) · Zbl 1195.30030 · doi:http://mistug.tubitak.gov.tr/bdyim/abs.php?dergi=mat&rak=0807-42
[4]Alexander, J. W.: Functions which map the interior of the unit circle upon simple regions, Ann. of math. 17, 12-22 (1915) · Zbl 45.0672.02 · doi:10.2307/2007212